# SDR UALA2012110706390

- Difficulty date: November 6, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 44,400 hours, 11,178 cycles
- Engine: Pwa PW4056
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DAMAGED.   MAJOR REPAIR ACCOMPLISHED:  FUSELAGE DAMAGE CUT OUT, STILL AWAITING BOEING RESPONSE FOR REPAIR MV1530 INPUT ACCEPTED. REF AVO 121105-6674-1 STEP 5.  REQUIRES HFEC OF HOLE ON ALL EXISTING FASTENER HOLES COMMON TO REPAIR.  COMPLIED WITH HFEC PER AVO 121105-66 74-1 STEP 5, NO DEFECTS NOTED ON 28 HOLES.  ITEM REPAIRED WITH DOUBLER.
